Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of vertin 8 erection

Premium Questions

doctor1 MD

got problem of piles in the initail stage. is there any side effect for usage of Neistar sa and vertim ...Sir i am 48 year old male.as my b p during check up recotded 160/90 the doctor recommended vertin ...

doctor1 MD

Hi, I am 22 male and I have been practicing prone masturbation for about 8 years now. And I did ... get an erection but at times my hands just get tired. Reading few articles made me worry ...

doctor1 MD

libido, high sex drive, hard erections, nocturnal erections, large volumes and semen and my penis always ... just ignored it. After about 7 or 8 days – it was still the same, very small shrunk penis, penis very ...

doctor1 MD

. That means I At most took 8. Never took more than 1 a day. However the last day i took one it made me ... not a doctor. Good news is I can get an erection, but it feels funny actually yesterday it felt sore. I don ...

doctor1 MD

. Is there a risk of having side effect from taking too many Sudafed, and is there something that can counter the side effects? ...

Public Forum Discussions

doctor1 MD

it in recent times,can i have to go with multivitamin with excess B12 like NEUROMET.SIR IS THERE ANY SIDE EFFECTS OF VERTIN 8 MG.Sir I do have gas problem from few days,Is it possible to take Vertin in gas ...

doctor1 MD

to stop nicardia and now he has given me Vertin 8mg. why vertin has been given? ...

doctor1 MD

(sometimes twice a day)since last 8 years or so , but recently since last month or so i have found that i am getting soft erections and not getting hard on also after masturbating i get headaches and sometimes my ...

doctor1 MD

Hi I am Dr.Sai Ent surgeon, i just had a patient complaining that after prolonged usage of vertin8 ... neurologist attributed his seizure for stopping vertin tab. Is there any relation to his seizure and stoppage ...

doctor1 MD

hiii docter, i m 23 ,i have a very bad habit of over masturbating since 8 years,now the different ... erect,my hairs gets falls and becomes very thin and weak and my memory and concentration power was very ...

doctor1 MD

I was having mild Giddiiness (while getting up from sleeping). Doctor prescribed vertin 24 mg .... Even after reducing dose to 16 mg, the weakness still persists. Can it be side effets of vertin. ...

doctor1 MD

i have to take vertin also along with it.. will there be any side effect ...hello doctor, i feel nauseous after eating anything. my doctor has prescribed vertin and flunarin ...

doctor1 MD

I am 63 yrs old and had renal transplant in 2009 Iam taking Vertin 8mg once in night for vertigo ... Is it safe to take vertin for longer period Does it reduce BP as my BP these days is 90/60 which used ...

doctor1 MD

ago, so when the side effects will be fully removed from my body? I am going through Ayurvedic Medical ... the side effect of this Anti depressant will be fully removed. Exercise, Non exercise and Medications ...

doctor1 MD

Pulling sensation in right testical. Also recently have had trouble with erection while intimate ... with it. Is there a relation with vericoscele and erection issue? ...

Mobile Questions and Answers

doctor1 MD

No side effects exist.

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Weight gain is an associated side effect of steroid use.